A 38-year-old member asked:
Disclaimer

i take high dose of fioricet, (acetaminophen butalbital and caffeine) can i get addicted?

1 doctor answer
Dr. Philip Gilly
38 years experience Addiction Medicine
Yes it is possible : To become dependent on fioricet (acetaminophen butalbital and caffeine). Even without codeine, it still contains a barbituate. Besides which you are taking high doses of Acetaminophen which has acute and chronic effects on your liver. Recommend you consider other treatments for your condition.
Answered on Dec 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old male asked:
Dr. Nathaniel Drourr
28 years experience Pain Management
Difficult to say.: You will become tolerant (takes more to achieve same effect) and physically addicted (you will feel poorly when u stop taking) fairly quickly at those ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Brian Lynch
37 years experience Family Medicine
Addiction: Simple answer is yes, definitely. Good your concerned.
A 33-year-old female asked:
Dr. Marvin Den
44 years experience Internal Medicine
Migraines: At this point the question is- are you having migraines or withdrawal headaches from medication overuse. Opiods can easily cause these. Would speak to ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Suboxone taper: Is best done at a detox center or under the direct supervision of and addiction specialist. Do not attempt this on your own. Large dosed of Fioricet ( ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month